NAME

张宏伟

Paper Publications

A Smoothing SAA Method for a Stochastic Linear Complementarity Problem
  • Hits:
  • Indexed by:

    期刊论文

  • First Author:

    张宏伟

  • Co-author:

    张立卫

  • Date of Publication:

    2013-01-01

  • Journal:

    Communications in Mathematical Research

  • Included Journals:

    ISTIC

  • Document Type:

    J

  • Volume:

    29

  • Issue:

    2

  • Page Number:

    97-107

Pre One:Peptide identification based on fuzzy classification and clustering

Next One:研究生课程体系存在的问题及对策